Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone with Trazadone/not sleeping - HELP!

Posted by yardena on August 1, 1999, at 9:57:29

In reply to Serzone with Trazadone/not sleeping - HELP!, posted by Carolyn on July 29, 1999, at 18:02:49

I have been using Trazodone for a few years to fall asleep, because the effexor keeps me awake. Recently, I noticed I needed more of the trazodone and also was feeling more depressed. my doctor suggested switching to serzone. But it is definitely less sedating than trazodone. I have to take it hours before bedtime, and still have trouble falling asleep. My sleep is not continuous, as it had been before, I wake up a lot to go to the bathroom. Then, I feel most sedated when it is time to get up in the morning. On the other hand, there is an appreciable antidepressant effect. But on still another hand, at the current dose, 150 mg, I have been feeling a bit dizzy and off balance. I'll give it a few more days, and see if these side effects go away and if the sleep improves, but if not, back to the MD to try something else.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yardena thread:9356